Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Homological projective duality for quadrics

Authors: Alexander Kuznetsov and Alexander Perry
Journal: J. Algebraic Geom. 30 (2021), 457-476
Published electronically: January 15, 2021
MathSciNet review: 4283549
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that over an algebraically closed field of characteristic not equal to 2, homological projective duality for smooth quadric hypersurfaces and for double covers of projective spaces branched over smooth quadric hypersurfaces is a combination of two operations: one interchanges a quadric hypersurface with its classical projective dual and the other interchanges a quadric hypersurface with the double cover branched along it.

References [Enhancements On Off] (What's this?)


Additional Information

Alexander Kuznetsov
Affiliation: Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow 119991 Russia; and National Research University Higher School of Economics, Moscow, Russia
MR Author ID: 359553

Alexander Perry
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
MR Author ID: 907593

Received by editor(s): March 4, 2019
Published electronically: January 15, 2021
Additional Notes: The first author was partially supported by the HSE University Basic Research Program, Russian Academic Excellence Project “5-100”. The second author was partially supported by NSF postdoctoral fellowship DMS-1606460, NSF grant DMS-1902060, and the Institute for Advanced Study.
Article copyright: © Copyright 2021 University Press, Inc.